# SDR DALA2020022701460

- Difficulty date: February 21, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 77,709 hours, 25,191 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 FA IN AFT GALLEY REPORTED THAT IN THE AFT LEFT LAV (CAPTAINS SIDE ) WHEN USING THE FAUCET AND TOUCHING THE METAL ON THE DOOR HE GOT AN ELECTRICAL SHOCK. HE SAID IT OCCURED 2-3 TIMES. CORRECTIVE ACTION: REMOVED & REPLACED LOC 203 LAV WATER HEATER PER B757 AMM 38-13-51. OPS CHK NML. (6381251)
